MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE GRIPTION ACETABULAR SHELL SECTOR 58MM OD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

DEPUY ORTHOPAEDICS INC US PINNACLE GRIPTION ACETABULAR SHELL SECTOR 58MM OD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 121732058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023 patient was admitted for treatment of a pulmonary embolism 17 days after a revision hip surgery (to treat implant liner-cup disassociation).Doe: nov 20, 2023.Affected side: left hip.This is a link (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product description:- pinn sector w/gription 58mm, product code:- 121732058, lot no:- 4188759, quantity of manufactured- (b)(4), date of manufacturing- 02-june-2023, expiry date- 31-may-2033, ifu: 090200701.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description:- pinn sector w/gription 58mm, product code:- 121732058, lot no:- 4188759, quantity of manufactured- (b)(4), date of manufacturing- 02-june-2023, expiry date- 31-may-2033, ifu: 090200701.Device history review ; a manufacturing record evaluation was performed for the finished device [lot/serial/batch] number, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: added: d4 (expiry date), d10 (concomitant), h4.Corrected: d4 (primary udi number).

Brand Name
PINNACLE GRIPTION ACETABULAR SHELL SECTOR 58MM OD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21996256
Report Number1818910-2025-07520
Device Sequence Number4478582
Product Code JDI
UDI-Device Identifier10603295010333
UDI-Public(01)10603295010333(17)330531(10)4188759
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121732058
Device Lot Number4188759
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED HIGH SIZE 9; ALTRX +4 NEUT 36IDX58OD; APEX HOLE ELIM POSITIVE STO; DLT TS CER HD 12/14 36MM +1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown